# SDR CA061106015

- Difficulty date: October 22, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 36,007 hours, 50,567 cycles
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: 3023779
- Condition: Loose
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER LEVELLING OFF AT 17000 FEET, THE NR 2 ENGINE BEGAN TO SURGE AFFECTING ALL ENGINE PARAMETERS.  THE POWER WAS REDUCED TO ALLEVIATE THE RESULTING OVER TEMPERATURE CONDITION. AT POWER SETTING ABOVE 70% NG THE ITT WOULD FLUCTUATE WILDLY TO OVER 900 DEGREES. THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. AFTER TROUBLESHOOTING, THE ENGINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. THE ENGINE WAS SPLIT AND THE DIFFUSER TUBE AT 6 O-CLOCK WAS FOUND LOOSE. THIS LOOSE DIFFUSER TUBE DISRUPTED THE AIRFLOW TO THE BLEED VALVE SENSE LINE, CAUSING THE BLEED VALVES TO MALFUNCTION AND THE ENGINE TO SURGE. THE ENGINE WAS SENT FOR REPAIR.
